Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 164, NWS Tallahassee, FL

August 24, 2007Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 24, 2007, 3:49 PM EDT for Gadsden County, Leon County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 3:49 PM EDT (19:49 UTC)
Expired
Aug 24, 2007, 4:30 PM EDT
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 7 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 4:12 PM EDTHAIL 0.75Midway, FLPENNY SIZED HAIL REPORTED IN MIDWAY. RELAYED THROUGH LOCAL TV STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 241949
SVRTAE
FLC039-073-242030-
/O.NEW.KTAE.SV.W.0164.070824T1949Z-070824T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GADSDEN COUNTY IN FLORIDA...
  CENTRAL LEON COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF TALLAHASSEE...

* UNTIL 430 PM EDT

* AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF TALLAHASSEE...AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TALLAHASSEE BY 415 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3036 8415 3061 8417 3052 8454 3043 8456

$$

25-CAMP
1 follow-up statement
000 
WWUS52 KTAE 242009
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT FRI AUG 24 2007

FLC039-073-242030-
/O.CON.KTAE.SV.W.0164.000000T0000Z-070824T2030Z/
LEON FL-GADSDEN FL-
409 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN GADSDEN AND CENTRAL LEON COUNTIES...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ZION HILL...OR ABOUT NEAR TALLAHASSEE...MOVING EAST AT
10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARBINWOOD ESTATES BY 415 PM EDT...
  ZION HILL AND BELLWOOD ESTATES BY 420 PM EDT...
  EL DESTINADO...TALLAHASSEE...BRIDGE PATH ACRES AND OAK KNOLL
  ESTATES BY 430 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3036 8415 3061 8417 3052 8454 3043 8456

$$

25-CAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:20 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 24, 2:20 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT FRI AUG 24 2007

.SYNOPSIS...
PARTLY TO MOSTLY CLOUDY ACROSS LOCAL AREA THIS AFTERNOON WITH CIGS
4-6K AND 25K. AT 2 PM EDT...RADAR INDICATED A CLUSTER OF SHOWERS AND
TSTMS DEVELOPING AND GENERALLY MOVING WEST ACROSS LOCAL AREA FOCUSED
ON ALA/SW GA ZONES. STORMS FORMING MAINLY ALONG INTERACTION OF GULF
SEA BREEZE AND OUTFLOW BOUNDARIES. TEMPS FROM UPPER 80S N TO MID 90S
COAST. DEW POINTS IN LOW 70S.

.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...UPPER TROUGH FROM NRN ROCKIES SWD TO GREAT
BASIN WITH STRONG FLOW ALONG BASE. DOWNSTREAM...RIDGE AXIS CENTERED
OVER NEW ENGLAND DOWN ATLC COAST WITH 594 HIGH CENTERED OVR SRN TENN
VALLEY AND ANOTHER RIDGE AXIS NEWD INTO ATLC AND SWWD INTO TX BY
SAT...WNW INTO CA. TROUGH WILL ADVANCE E INTO THE PLAINS STATES
LATER THIS AFTERNOON/EVENING AND EWD INTO GREAT LAKES/MS VALLEY ON
SAT. SHORTWAVE MOVING EWD FROM ERN KS PROGGED TO MOVE TOWARDS MID MS
VALLEY LATER THIS AFTN AND LWR MI TONIGHT.

CLOSER TO HOME...SE RIDGE HAS BECOME EVEN MORE ELONGATED AND WILL
STRETCH FARTHER W LATER TODAY. THERE IS ALSO A 967 MB TUTT LOW
PROPAGATING TOWARD THE NORTHWEST AT 15 KT OVER SE GULF. A BAND OF
DRY AIR EXTENDS FROM THIS LOW NEWD ACROSS NRN FLA. THIS TUTT
IN CNTRL GULF WILL CONTINUE TO PUSH OFF TO THE WEST WITH DEEP
TROPICAL MOISTURE ON THE EAST SIDE ALREADY MOVING INTO ERN FLA AND
SLOWLY SPREADING WNW.

.AT LOWER LEVELS...
LOW DEVELOPING OVER GREAT LAKES TONIGHT WILL DEEPEN AND MOVE INTO
QUEBEC ON SAT. ASSOCD FRONT FROM OH VALLEY SWWD THRU KS/OK IN
CONJUNCTION WITH ABOVE SHORT WAVE WILL SERVE AS FOCUS FOR CONUS
CONVECTION LATER TODAY.

CLOSER TO HOME...A RIDGE EXTENDS FROM COASTAL SC THROUGH THE FL
PANHANDLE. A VERY WEAK BACKDOOR FRONT HAS SHIFTED SOUTH AND IS NOW
LOCATED FROM LOW E OF NC COAST SWWD TO SC/GA BORDER TO S/CENTRAL GA
(NORTH OF THE RIDGE). THERE IS ALSO AN INVERTED TROUGH/TROPICAL WAVE
OVER FA PENINSULA THRU S FLA WILL ALSO PUSH WWD. DEEPER ATMOSPHERIC
MOISTURE IS WORKING INTO THE REGION...ON E SIDE OF INVERTED TROF AND
UPPER TUTT WILL BRING FURTHER INCREASES IN POPS OVER THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
THIS EVENING INTO TONIGHT...
EARLY START TO CONVECTION FRI AFTERNOON ALONG GULF COAST SEA BREEZE
IN FL PANHANDLE INTERACTING WITH OUTFLOW BOUNDARIES FORM YESTERDAYS
STORMS. BY LATE AFTERNOON...TYPE 2 (LIGHT EAST) SEA BREEZE MOVED WWD
FROM ATLC COAST AND SHUD REACH ERN BIG BEND AND ADJACENT SCNTRL GA
LATE AFTERNOON AND EVENING. WEAK GULF SEA BREEZE WILL LIKELY MOVE
NORTHEAST AND INTERACT WITH STRONGER EAST COAST SEA BREEZE LATE
ACROSS ERN SECTIONS OF FLA AND ADJACENT GA CWA. THIS REFLECTED IN
MOST RECENT WORKSTATION WRF.

SOME OF THESE PULSE STORMS WILL BE STRONG TO POSSIBLY SEVERE
PRODUCING NICKLE SIZE HAIL AND DAMAGING WINDS AOA 60 MPH. PRECIP
WILL LIKELY CONTINUE PAST SUNDOWN...ESPECIALLY SE THIRD OF CWA. THUS
ZFP WITH THIS EVENING PERIOD SHOWING GOOD CHANCE OF STRONG STORMS...
DECREASING TO ISOLD/WDLY SCT B4 MIDNIGHT. WITH AMPLE MOISTURE AND
CALM WINDS PATCHY/AREAS OF FOG DEVELOPING AND LINGERING PAST
SUNRISE. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG. FOR NOW
INCLUDED PATCHY FOG 06Z-14Z ALL AREAS.

.SATURDAY AND SUNDAY...AS INVERTED TROF AND ASSOCD LOW MOVE
NWWD...THE DISTRIBUTION OF DEEP LAYER MOISTURE WILL BE A LITTLE MORE
UNIFORM. SEA BREEZE SHIFTS TO LIGHT SLY ON SAT AS WAVE APPROACHES
AND THEN SSW 5-10 MPH ON SUN ALONG WAVE. THIS FAVORS FLA WITH THE
HIGHEST MOISTURE BOTH DAYS OVER OUR EASTERN ZONES AS THE WEAK
TROPICAL WAVE APPROACHES. THIS REFLECTED IN AREA MODEL SOUNDINGS
AND TIME-HEIGHT X-SECTIONS. WHICH SHOW SIGNIFICANT INCREASE IN DEEP
LYR MOISTURE BEGINNING TONIGHT. I.E. GFS TAE SOUNDING WITH FRI
18Z...SAT 12Z...SUN 00Z SUN 12Z SAT 18Z AND SUN 00Z AND MON 00Z WITH
2.03...2.10...2.26 ...2.16 AND 2.25 INCH PWATS RESPECTIVELY. WITH
THE INCREASED CLOUD COVER WE EXPECT TEMPERATURES TO DROP TO NEAR
NORMAL. WITH WEAK BOUNDARY FLOW... LOCALLY HEAVY RAIN AND MINOR
FLOODING AND LATE NIGHT-EARLY MORNING FOG REMAIN A GOOD BET.

MONDAY...SEA BREEZE SHIFTS TO LIGHT SELY IN WAKE OF TROPICAL
WAVE/LOW AND DEEPER LYR MOISTURE ONLY SLIGHT DECREASE ALTHO TLH PWAT
REMAINS AOA 2 INCHES AND POPS BECOME MORE UNIFORM AND ALSO BEGIN TO
DECREASE A LITTLE. PER TIME-HEIGHT X-SECTIONS AND MODEL SOUNDINGS
PWAT DOESNT DROP BELOW 2 INCHES AND DRY AIR BEGINS TO FILTER IN
UNTIL AFTER 12Z TUES.

.LONG TERM...
(TUESDAY THROUGH FRIDAY) THE 00 UTC ECMWF AND GFS FORECAST WEAK
RIDGING AT THE 500 MB LEVEL THROUGH WEDNESDAY...ALTHOUGH THE ECMWF
FORECAST OCCASIONAL WEAKNESSES IN THIS RIDGE OVER OUR AREA DURING
THIS TIME. NEITHER MODEL SHOWS MUCH MID LAYER DRYING WITH THIS
RIDGE...SO WE EXPECT NEAR AVERAGE (MAINLY DIURNAL) RAIN CHANCES AND
TEMPERATURES. LATE NEXT WEEK BOTH MODELS FORECAST THE 500 MB HEIGHTS
TO DROP AS WE APPEAR TO REVERT BACK TO A FAMILIAR THEME THIS
SUMMER...THAT IS THE EASTERN U.S. TROUGH AND WESTERN U.S RIDGE.
HOWEVER...THE MODELS DIFFER SOMEWHAT ON THE STRENGTH AND LOCATION OF
THIS TROUGH.

&&

.AVIATION...ACTIVE AFTN INTO EVENING. FOR THIS REASON...HAVE
INCLUDED IFR TEMPOS FOR TSRA AT PFN TLH AND VLD. AFTER
SUNSET...THUNDERSTORMS ARE EXPECTED TO DISSIPATE WITH ONLY MINOR
VSBY RESTRICTIONS EXPECTED OVERNIGHT NEAR TERMINALS THAT RECEIVE
PRECIPITATION.

&&

.MARINE...
WILL TWEAK THIS AFTERNOON OFFSHORE PERIOD TO VEER WINDS TO
SOUTHEAST. OTHERWISE NO CHANGES.  LOW WINDS AND SEAS WILL CONTINUE
AS WE DO NOT EXPECT THE APPROACHING TROPICAL WAVE TO HAVE MUCH OF AN
IMPACT (DUE TO ITS PROXIMITY TO LAND).

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITY WILL REMAIN TOO HIGH FOR RED FLAG CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  74  92  73  91 /  50  60  30  50
PANAMA CITY  78  91  77  91 /  40  50  30  50
DOTHAN       74  93  74  93 /  30  50  30  40
ALBANY       75  94  74  93 /  30  60  30  50
VALDOSTA     73  92  73  92 /  50  70  40  60
CROSS CITY   73  91  73  92 /  60  70  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

AVIATION/FIRE WX...GODSEY
PUBLIC/MARINE..BLOCK
LONG TERM...FOURNIER
Hazardous weather outlook, Aug 24, 4:54 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 AM EDT FRI AUG 24 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-250900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
454 AM EDT FRI AUG 24 2007 /354 AM CDT FRI AUG 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. CONDITIONS DO
NOT APPEAR AS FAVORABLE AS THURSDAY FOR SEVERE THUNDERSTORMS...BUT
A FEW STORMS COULD BRIEFLY APPROACH MARGINALLY SEVERE LEVELS WITH
STRONG WIND GUSTS...HIGH RAINFALL RATES...FREQUENT LIGHTNING...AND
SMALL HAIL. OF COURSE EVERY THUNDERSTORM POSES A THREAT TO LIFE
AND PROPERTY BECAUSE OF LIGHTNING. THE COMBINATION OF TEMPERATURES
IN THE MID 90S AND RELATIVE HUMIDITY WILL PRODUCE HEAT INDEX
LEVELS OF 100 TO 105 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
TYPICAL SUMMERTIME WEATHER IS EXPECTED THROUGH THE PERIOD...WITH
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AND HIGH
TEMPERATURES RANGING FROM 90 TO 95 DEGREES. WIDESPREAD SEVERE
WEATHER IS NOT LIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Aug 24, 1:46 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT FRI AUG 24 2007

ALZ067-241845-
HENRY-
1246 PM CDT FRI AUG 24 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN HENRY
COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 145 PM CDT

AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF FORT GAINES. THIS STORM WAS
DRIFTING SOUTHWEST.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 24, 2:08 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EDT FRI AUG 24 2007

ALZ066-241915-
DALE-
108 PM CDT FRI AUG 24 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 215 PM CDT

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF OZARK. THIS STORM WAS
NEARLY STATIONARY.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 24, 2:30 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI AUG 24 2007

FLZ016-241915-
GADSDEN-
230 PM EDT FRI AUG 24 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN
NORTH FLORIDA...

* UNTIL 315 PM EDT

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF QUINCY...OR 19 MILES SOUTH
OF BAINBRIDGE...MOVING WEST AT 5 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 24, 2:42 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EDT FRI AUG 24 2007

ALZ067-241930-
HENRY-
142 PM CDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHWEST HENRY COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 230 PM CDT

AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF ABBEVILLE TO NEAR ABBEVILLE. THESE STORMS WERE DRIFTING SOUTHWEST

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 24, 3:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT FRI AUG 24 2007

FLZ011-242000-
JACKSON-
213 PM CDT FRI AUG 24 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN JACKSON
COUNTY IN NORTH FLORIDA...

* UNTIL 300 PM CDT

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MARIANNA...MOVING WEST AT
10 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 24, 3:47 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 PM EDT FRI AUG 24 2007

FLZ016-017-242030-
GADSDEN-LEON-
347 PM EDT FRI AUG 24 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LEON
COUNTIES...

* UNTIL 430 PM EDT

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF TALLAHASSEE...MOVING EAST AT 10
MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 3:25 PM EDTSevere Thunderstorm WarningTAEJackson50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.